MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SURESIGNS VM6
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) indicated that the nurse contacted the biomedical engineer, and after replacing the ecg wire, it returned to normal.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was faulty ecg cable.The issue was resolved by replacing the ecg cable.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.E1: reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an suresigns vm 6 patient monitor indicating that the nurse found the ecg monitoring data was inaccurate.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25511020
Report Number1218950-2026-100397
Device Sequence Number10524507
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public(01)00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSURESIGNS VM6
Device Catalogue Number863064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown